Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 245
HTML articles powered by AMS MathViewer

A noncommutative probability theory
S. P. Gudder and R. L. Hudson PDF
Trans. Amer. Math. Soc. 245 (1978), 1-41
Explosions in completely unstable flows. I. Preventing explosions
Zbigniew Nitecki PDF
Trans. Amer. Math. Soc. 245 (1978), 43-61
Explosions in completely unstable flows. II. Some examples
Zbigniew Nitecki PDF
Trans. Amer. Math. Soc. 245 (1978), 63-88
A $q$-analog of restricted growth functions, Dobinski’s equality, and Charlier polynomials
Stephen C. Milne PDF
Trans. Amer. Math. Soc. 245 (1978), 89-118
Conformality and semiconformality of a function holomorphic in the disk
Shinji Yamashita PDF
Trans. Amer. Math. Soc. 245 (1978), 119-138
Unitary invariance in algebraic algebras
Charles Lanski PDF
Trans. Amer. Math. Soc. 245 (1978), 139-146
Symmetric duality for structured convex programs
L. McLinden PDF
Trans. Amer. Math. Soc. 245 (1978), 147-181
Dolbeault homotopy theory
Joseph Neisendorfer and Laurence Taylor PDF
Trans. Amer. Math. Soc. 245 (1978), 183-210
The real and rational cohomology of differential fibre bundles
Joel Wolf PDF
Trans. Amer. Math. Soc. 245 (1978), 211-220
Projective modules for finite Chevalley groups
John W. Ballard PDF
Trans. Amer. Math. Soc. 245 (1978), 221-249
Hyperbolicity and cycles
J. E. Franke and J. F. Selgrade PDF
Trans. Amer. Math. Soc. 245 (1978), 251-262
Stability of isometries
Peter M. Gruber PDF
Trans. Amer. Math. Soc. 245 (1978), 263-277
The rigidity of graphs
L. Asimow and B. Roth PDF
Trans. Amer. Math. Soc. 245 (1978), 279-289
Hamiltonian systems in a neighborhood of a saddle point
Viorel Barbu PDF
Trans. Amer. Math. Soc. 245 (1978), 291-307
Chern classes of certain representations of symmetric groups
Leonard Evens and Daniel S. Kahn PDF
Trans. Amer. Math. Soc. 245 (1978), 309-330
An integral Riemann-Roch formula for induced representations of finite groups
Leonard Evens and Daniel S. Kahn PDF
Trans. Amer. Math. Soc. 245 (1978), 331-347
Quantitative Korovkin theorems for positive linear operators on $L_{p}$-spaces
H. Berens and R. DeVore PDF
Trans. Amer. Math. Soc. 245 (1978), 349-361
On complete hypersurfaces of nonnegative sectional curvatures and constant $m$th mean curvature
Philip Hartman PDF
Trans. Amer. Math. Soc. 245 (1978), 363-374
Harmonic functions and mass cancellation
J. R. Baxter PDF
Trans. Amer. Math. Soc. 245 (1978), 375-384
On the algebraic criteria for local Pareto optima. II
Yieh Hei Wan PDF
Trans. Amer. Math. Soc. 245 (1978), 385-397
Measurable parametrizations and selections
Douglas Cenzer and R. Daniel Mauldin PDF
Trans. Amer. Math. Soc. 245 (1978), 399-408
Analytic equations and singularities of plane curves
John J. Wavrik PDF
Trans. Amer. Math. Soc. 245 (1978), 409-417
A remark on zeta functions
Jun-ichi Igusa PDF
Trans. Amer. Math. Soc. 245 (1978), 419-429
Semifree actions on finite groups on homotopy spheres
John Ewing PDF
Trans. Amer. Math. Soc. 245 (1978), 431-442
A unified approach to measurable and continuous selections
G. Mägerl PDF
Trans. Amer. Math. Soc. 245 (1978), 443-452
$4$-manifolds, $3$-fold covering spaces and ribbons
José María Montesinos PDF
Trans. Amer. Math. Soc. 245 (1978), 453-467
Group actions on $A_{k}$-manifolds
Hsü Tung Ku and Mei Chin Ku PDF
Trans. Amer. Math. Soc. 245 (1978), 469-492
A new approach to the limit theory of recurrent Markov chains
K. B. Athreya and P. Ney PDF
Trans. Amer. Math. Soc. 245 (1978), 493-501
Contractible $3$-manifolds of finite genus at infinity
E. M. Brown PDF
Trans. Amer. Math. Soc. 245 (1978), 503-514